# SDR HEEA0010561

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 214010535101
- Condition: Failed
- Location: Swashplate
- Part time: 166 hours
- Component: 214010501103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING REMOVED WITH SWASHPLATE ASSEMBLY.  SCRAPPED BEARING AT PHI.
